# SDR DALA2023041002738

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BTW BEAMS 4 AND 5 AT MAIN ENTRY DOOR. LOCATED JUST ON HANDLE HOUSING AREA. SUMMARY OF NRC 00075: FRAME (INTERCOSTAL) BTW BEAMS 4 AND 5 AT MAIN ENTRY DOOR ON HANDLE HOUSING AREA WAS FABRICATED AND REPLACED PER DWG 9955763 REV K AND B717-200 SRM 51-41-02-0G AND SRM 51-41-05-0G. (LP #2707268)
